# SDR UPS99830419

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 597.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT. WING L/E LWR SKIN @ XFS 597.5, IS CRACKED 2 PLACES, AT THE DRAIN HOLE & AT THE RIVET HOLE JUST FWD OF THE DRAIN.     STOP DRILLED CRACK & REPAIRED THE SKIN IAW E.O. DC8-5720-4087-A
